# SDR ASAA2017011619413

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 32,553 hours, 9,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT COVER  IS MISSING.  ACFT GROUNDED. REPLACED AFT LEFT LAV FLOOR PROXIMITY LIGHT LENS, IAW AMM 33-51-14. OK FOR SERVICE.
